Global asymptotic stability for two recursive difference equations. (English) Zbl 1044.39006

The authors study the global asymptotic stability of the following two recursive difference equations \[ x_{n+1}=\frac{x_nx_{n-1}+x_{n-1}+a}{x_n+x_{n-1}x_{n-2}+a},\text{ } n=0,1,2,..., \] and \[ x_{n+1}=\frac{x_{n-1}+x_nx_{n-2}+a}{x_nx_{n-1}+x_{n-2}+a},\text{ } n=0,1,2,..., \] where \(a\in [0,\infty )\) and the initial values \(x_{-2},x_{-1},x_0\in (0,\infty )\). They prove that the positive equilibria of the two recursive difference equations are global asymptotically stable if \(a\in [0,\infty )\).


39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations
Full Text: DOI


[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] Kocic, V.L.; Ladas, G., Global behavior of nonlinear difference equations of higher order with applications, (1993), Kluwer Academic Publishers Dordrecht · Zbl 0787.39001
[3] Ladas, G., Open problems and conjectures, J. differen. equat. appl., (1998), 4.1 · Zbl 0796.34057
[4] Xianyi, Li; Deming, Zhu, Global asymptotic stability of a kind of nonlinear delay difference equations, Appl. math.–JCU, ser. B, 17, 2, 178-183, (2002) · Zbl 1013.39003
[5] Nesemann, Tim, Positive solution difference equations: some results and applications, Nonlinear anal., 47, 4707-4717, (2001) · Zbl 1042.39510
[6] Amleh, A.M.; Kruse, N.; Ladas, G., On a class of difference equations with strong negative feedback, J. differen. equat. appl., 5, 497-515, (1999) · Zbl 0951.39002
[7] Ladas, G., Progress report on xn=1=(α+βxn+γxn−1)/(A+bxn+cxn−1), J. differen. equat. appl., 5, 211-215, (1995)
[8] Amleh, A.M.; Grove, E.A.; Georgiou, D.A.; Ladas, G., On the recursive sequence xn+1=α+xn−1/xn, J. math. anal. appl., 233, 790-798, (1999) · Zbl 0962.39004
[9] Gibbons, C.; Kulenovic, M.R.S.; Ladas, G., On the recursive sequence xn+1=(α+βxn−1)/(γ+xn), Math. sci. res. hot-line, 4, 2, (2000)
[10] Xianyi, Li; Gongfu, Xiao, Periodicity and strict oscillation for generalized lyness equations, Appl. math. mech., 21, 4, 455-460, (2000) · Zbl 0965.39015
[11] Xianyi, Li, Several properties of a kind of nonlinear delay difference equations, Appl. math., 15, 1, 27-30, (2000) · Zbl 1014.39006
[12] Xianyi, Li, A conjecture by G. ladas, Appl. math.–JCU, ser. B, 13, 1, 39-44, (1998) · Zbl 0902.39003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.